Title of article
The vacuum Einstein equations via holonomy around closed loops on characteristic surfaces
Author/Authors
Savitri V. Iyer، نويسنده , , Carlos N. Kozameh and Ezra T. Newman، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1996
Pages
22
From page
151
To page
172
Keywords
Holonomy , Vacuum Einstein equations , Closed loops , Characteristic surfaces
Journal title
Journal of Geometry and Physics
Serial Year
1996
Journal title
Journal of Geometry and Physics
Record number
331808
Link To Document